# SDR DXTA200802779

- Difficulty date: January 20, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N845QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258545
- Aircraft time: 5,223 hours, 3,496 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 1EN114N119
- Condition: Inoperative
- Location: Mlg
- Part time: 5,223 hours, 3,496 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LANDING GEAR RETRACTION, RT MAIN GEAR UNLOCKED ANNUNCIATOR ILLUMINATED.   REPLACED RT LANDING GEAR WOW SWITCH  IAW RAC DWG. 25-8 NAS-2584. OPS.CK GOOD.REF: (HBS-LIT) W/O 19-1608.
